# SDR SWAA2022021161456

- Difficulty date: March 8, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 34,424 hours, 20,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT SPAR WIGGLE PLATE IS CRACKED AT A FASTENER HOLE JUST I/B OF #6 FLAP TRACK / REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02
